Skip to main content
Log in

All generalized morse-sequences are loosely Bernoulli

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Feldman, J.: NewK-automorphisms and a problem of Kakutani. Israel J. Math.24, 16–38 (1976)

    Google Scholar 

  2. Gottschalk, W.H., Hedlund, G.A.: Topological Dynamics. Amer. Math. Soc. Colloq. Publ.26, Providence, R.I. (1955)

  3. Keane, M.S.: Generalized Morse-sequences. Z. Wahrscheinlichkeitstheorie verw. Geb.10, 335–353 (1968)

    Google Scholar 

  4. Nürnberg, R.: Zwei Beweise für die loosely Bernoulli-Eigenschaft regulärer Kreuzprodukte. Dissertation Göttingen (1979)

  5. Walters, P.: Ergodic Theory-Introductory Lectures. Lecture Notes in Math.458. Berlin-Heidelberg-New York: Springer 1975

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Nürnberg, R. All generalized morse-sequences are loosely Bernoulli. Math Z 182, 403–407 (1983).

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: